# SDR SWAA2022120869936

- Difficulty date: November 10, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294, Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 294.5 LBL 1; WL 208.1 AT FWD GALLEY AREA 2022-638699 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A21143495; DUE DATE: 29-JUN-23.;[02] FLOOR BEAM BS 294.5 LBL 1 WL 208.1 AT FWD GALLEY AREA WAS REPAIRED ON FAULT TTG8Q00G0KBJ.  SEE INDIVIDUAL SIGN-OFF BELOW;[03] FLOOR BEAM BS 294.5 LBL 1 WL 208.1 AT FWD GALLEY AREA WAS REPAIRED ON FAULT TTG8Q00G0KBJ. RII;SEE INDIVIDUAL SIGN-OFF BELOW.
